Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Asthma, fatty liver, occasional shortness of breath and chest pain. Help?

Dear Doctor, Am nilanjan chaudhury from Kolkata, I am 32 and an asthema patient from childhood so takes aerocort inhailer regularly, I do have fatty leaver as well, as per doctor which is controlled now, recently i diagnosed with antral gastritis ,for last 2 months i am feeling short of breath and and some times chest pain , it occurs in the evening the most, i went to a cardiologist and done ecg and tmt ,both are normal, doctor given me lonapez .5 mg as SOS drug, but lonapez is not a cardiac drug. but no body believes that i am suffering a lot.......plz help me YYYY@YYYY
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
YOU ARE SUFFERING FROM MILK ALLERGY
HESE ARE SYMPTOMPS OF MILK ALLERGY WHICH ARE DEVELOPED LIKE THAT AS THE DISEASE TIME INCRESES
YOU STOP ALL MILK AND DIARY COMPLETELY
ADD SINGULAR 10 MG BD
SYP VENTROLIN 1 SF BD
GELUSIL 2 TSF TDS
YOU CAN GET BLOOD SERUM FOR MILK SPECIFIC ANTIBODIES
GET IMMUNOTHERAPY FOR COMPLETE CURE
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor